# SDR DALA2025022601495

- Difficulty date: February 17, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0823601) AFT CARGO BAY FLOOR TRACK SURFACE HAS DAMAGE BETWEEN STA 787+6 - STA 827 BL 15R WL 160. FLOOR TRACK BTW STA 787+16-STA 827 BL 15R WL 160 WAS REMOVED AND REPLACED IAW B737 -800 SRM 51-40-02-OG.
